# SDR AU000789

- Difficulty date: September 4, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Cessna 150F
- Engine: Cont O200A
- Propeller: Mcauly 1A100MCM
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 7410
- Condition: Corroded
- Location: Landing Gear Bra
- Component: Landing Gear Bra, Cleveland, CFP3063
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BRAKE ASSEMBLY BACK PLATES P/N 74-10 AND PRESSURE PLATES P/N 73-11 BADLY CORRODED.  BRAKE LININGS CRACKED.  ONE BRAKE BLEEDER SCREW BROKEN AND BOTH BRAKER BLEEDER SEAT HEXAGONALS COMPLETELY ROUNDED.  BRAKE SEALS LEAKING.  (X)
